I am extremely healthy and practice nutritional counseling so understand well acid/alkaline paradigm within the body. In the past, I have maintained a good alkaline balance. In the past two years, I have been receiving botox fairly regularly and no matter what I do regarding my diet, no matter how clean and balanced, it seems my ph remains very acidic. Could botox (and other fillers) be contributors to this? Thank you, Janis P.
Does Botox Effect Ph Levels in the Person Receiving the Injections?
Doctor Answers (1)
Ph levels and Botox
There is absolutely nothing to suggest that botox or fillers could affect your Ph levels. Millions of people have been treated with both botox and fillers, and terrific large studies have been performed with nothing to suggest a change in Ph levels. Neither Botox nor fillers are injected into the blood stream, so there really would be no scientific or plausible basis for this concern. Dr. Benjamin Barankin, Toronto Dermatology Centre.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.